Identification issues in some double-index models for non-negative data

We highlight a subtle identification problem that afflicts models for non-negative data in which the conditional expectation is specified as the product of a logit and an exponential function. The results are illustrated with an empirical model for medical expenditures. ► We study conditional expect...

Full description

Saved in:
Bibliographic details
Volume: 117
Main Author: Papadopoulos, Georgios
Santos Silva, J.M.C
Format: Journal Article
Language: English
Zielgruppe: Academic
Place of publication: LAUSANNE Elsevier B.V 01.10.2012
ELSEVIER SCIENCE SA
published in: Economics letters Vol. 117; no. 1; pp. 365 - 367
Data of publication: October 2012
ISSN: 0165-1765
1873-7374
EISSN: 1873-7374
Discipline: Economics
Subjects:
C21
C13
C51
Online Access: available in Bonn?
Database: Web of Knowledge
Social Sciences Citation Index
Web of Science
Web of Science - Social Sciences Citation Index - 2012
CrossRef
Academic OneFile (A&I only)
Database information Databases - DBIS